How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gehring Your Own Question
Dr. Gehring
Dr. Gehring, Board Certified MD
Category: Medical
Satisfied Customers: 24227
Experience:  Private Practice for 20 years.Specialized in emergency care, psychosomatic diseases,sexual medicine, acupuncture.
61885400
Type Your Medical Question Here...
Dr. Gehring is online now

Can mebeverine tablets make me feel sick as I started taking

Customer Question

Can mebeverine tablets make me feel sick as I started taking them yesterday I since I keeping feeling sick but I don't know if it's them or my body just accepting the tablets in to me system because I haven't had the tablets before.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Gehring replied 1 year ago.
Hello once more,
Mebeverine can cause sickness as a side effect. But very often the body gets used to the medication and the adverse side- effects disappear. If you can manage, I would continue with mebeverine for a couople of days to see if your body gets used to them.
I hope so!
Customer: replied 1 year ago.
Thank the sickness isn't bad It comes and goes. I will keep taking them.
Expert:  Dr. Gehring replied 1 year ago.
I wish you luck!
Expert:  Dr. Gehring replied 1 year ago.
You have read my answer. If you have any question, feel free to ask. If not, I thank you for a friendly feedback and wish you all the best!